The 3-Dimensional Oscillon Equation
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 1, pp. 19-53
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
On a bounded smooth domain $\Omega \subset \mathbb{R}^{3}$, we consider the generalized oscillon equation \begin{equation*}\partial_{tt} u(x, t) + \omega(t)\partial_{t}u(x, t) - \mu(t)\Delta u(x, t) + V'(u(x, t)) = 0, \qquad x \in \Omega \subset \mathbb{R}^{3}, \ t \in \mathbb{R}\end{equation*} with Dirichlet boundary conditions, where $\omega$ is a time-dependent damping, $\mu$ is a time-dependent squared speed of propagation, and $V$ is a nonlinear potential of critical growth. Under structural assumptions on $\omega$ and $\mu$ we establish the existence of a pullback global attractor $\mathcal{A} = \mathcal{A}(t)$ in the sense of [1]. Under additional assumptions on $\mu$, which include the relevant physical cases, we obtain optimal regularity of the pull-back global attractor and finite-dimensionality of the kernel sections.
@article{BUMI_2012_9_5_1_a1,
author = {Di Plinio, Francesco and Duane, Gregory S. and Temam, Roger},
title = {The {3-Dimensional} {Oscillon} {Equation}},
journal = {Bollettino della Unione matematica italiana},
pages = {19--53},
year = {2012},
volume = {Ser. 9, 5},
number = {1},
zbl = {1256.35155},
mrnumber = {2919647},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_1_a1/}
}
TY - JOUR AU - Di Plinio, Francesco AU - Duane, Gregory S. AU - Temam, Roger TI - The 3-Dimensional Oscillon Equation JO - Bollettino della Unione matematica italiana PY - 2012 SP - 19 EP - 53 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_1_a1/ LA - en ID - BUMI_2012_9_5_1_a1 ER -
Di Plinio, Francesco; Duane, Gregory S.; Temam, Roger. The 3-Dimensional Oscillon Equation. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 1, pp. 19-53. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_1_a1/